MAUDE Adverse Event Report: Bard Peripheral Vascular, Inc. Magnum; Biopsy Instrument

Bard Peripheral Vascular, Inc. Magnum; Biopsy Instrument
Catalog Number MG1522
Medical Device Problem Codes Self-Activation or Keying (1557); Naturally Worn (2988)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/29/2026
Type of Reportable Event Malfunction
Event or Problem Description
A patient underwent reusable biopsy procedure using magnum.It was reported that the magnum driver prematurely fires during cocking.There was no patient involvement reported.
 
Event or Problem Description
A patient was scheduled to undergo a biopsy procedure using a magnum reusable biopsy instrument.It was reported that the magnum driver fired prematurely during the cocking process.There was no reported patient involvement.
 
Additional Manufacturer Narrative
H11: as the serial number for the device was provided, a review of the device history records is currently being performed.The device has been returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.Section a through f: the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
H11: manufacturing review: a dhr and manufacturing review were not required as the event was not classified as an unexpected event, the investigation did not identify any manufacturing related issues, and no repeat failures were found during the service history review.Investigation summary: the magnum driver serial number (b)(6) was received at the bip biomedizinische intstrumente und produkte gmbh.The magnum driver was visually inspected upon receipt, and it was found in normal condition.The cocking slide, cannula sled, stylet sled are worn out.The device was functionally tested and passed all the tests during evaluation.No other anomalies were identified.Therefore, the investigation is determined to be unconfirmed for the reported prematurely fires during cocking issue and the investigation is determined to be confirmed for the identified cocking slide, cannula sled, stylet sled are worn out issue.The root cause for reported prematurely fires during cocking issue cannot be determined as the problem could not be reproduced.The root cause for identified cocking slide, cannula sled, stylet sled are worn out issue could not be determined based on the provided information.Labeling review: the labeling/packaging review was not required as the reported event is not associated with a labelling, packaging, or use related issue.B3.The date received by manufacturer has been used for this field.G3, h6 (device, component, method, result, conclusion) section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
Magnum
Common Device Name
Biopsy Instrument
Manufacturer (Section D)
Bard Peripheral Vascular, Inc.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
Lavelle Machine
485 groton road
westford 01886
Manufacturer Contact
michael gaffney
800 w. rio salado pkwy
tempe, AZ 85281
+1(480)303-2689
MDR Report Key50446982
Report Number2020394-2026-02236
Device Sequence Number10486902
Product Code KNW
UDI-Device Identifier00801741083945
UDI-Public(01)00801741083945(17)260331
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K934371
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2026
Device Catalogue NumberMG1522
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/03/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2026
Supplement Date Received by Manufacturer09/10/2026
Initial Report FDA Received Date08/26/2026
Supplement Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown